Aciphex - once a 6 month treatment is finished, will the heartburn come back?

Answers (2)

12 Apr 2012

If your GERD is really bad then yes, when you stop taking Aciphex (rabeprazole) the the GERD symptoms can come back.

http://www.drugs.com/aciphex.html

Votes: +0

13 Apr 2012

It seems you have a problem that is causing the heartburn and if that original problem is not remedied, then it seems to me the heartburn will return. I have a hiatal hernia which in turn causes a problem called acid reflux which is usually associated with GERD and gives me heartburn. I took the medication omeprazole #20mg for 10 years with no heartburn in all that time and just a few months ago discontinued it due to lots of serious side affects. My heartburn is back with a vengeance! So, it depends on why you are on the Aciphex and then you will know the answer as to whether the heartburn will return. A knowledgeable GastroEnterologist is an appropriate person to talk with.
Good luck to you,
Anne

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone given up Rx for GERD and gone the natural route successfully? I have been taking Aciphex?

... and now Dexilant and would like to stop taking all these meds at some point.. I love my coffee so am a bit stuck there !!!

1 answer 12 Jul 2010

I have been experiencing heartburn the past few days to the point I have a rough night sleeping?

I am 28 years old and I the last time I experienced heartburn was when I was pregnant back in 2007. My eating habits are the same as they have always ...

3 answers 21 Sep 2012

I am 22 and never experianced heartburn before for the last three days I have had heartburn why?

I have had my monthly last month its about due again on the 30th, I have also been having to use the bathroom every hour my fluid intake hasnt ...

2 answers 18 Aug 2013

Anybody reacting negatively to new generic of Aciphex?

I have taken Aciphex for years with no problem. Now my insurance will only pay for the new generic. I am nauseated in the morning and even more so at ...

3 answers 7 Dec 2013